On the weak solutions and determining modes of the g-Benard problem


Creative Commons License

Ozluk M., KAYA M.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.47, no.6, pp.1453-1466, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 6
  • Publication Date: 2018
  • Doi Number: 10.15672/hjms.20174622762
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.1453-1466

Abstract

In this paper we study the existence and uniqueness of weak solutions of the g-Benard problem. Then, we investigate the long-term dynamics; specifically, we derive upper bounds for the number of determining modes for this system.